# SDR ASAA0410606

- Difficulty date: November 23, 2004
- Submitted: January 10, 2005
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65464305
- Condition: Dented
- Location: Fore Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - C-CHECK DENT WITH CREASE, CENTER OF LEFT INBOARD FORE FLAP, UPPER SURFACE.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW SRM 51-40-20.  (M)
